... haveing trouble walking my hip feals like it may have arthritis in it is their some way of getting compasated for all the pain iam going through?if it done me this way what will it do to other people?
If you look at the common side effects listed on Pentasa here on DC, Drugs A-Z you will see that all of your symptoms are common with the drug. Unless you experience a life-altering, unusual, permanent, side effect, you would not be compensated for your pain. They have covered themselves by giving you a printout of the side effects when you purchased the prescription and by posting the side effects on several web sites, including fda.gov. Even if you were to try to get compensation for pain, it would be a VERY expensive, long, drawn out ordeal (3-10 years). The drug companies have far better, and more attorneys than any of us could ever hope for. So, we consumers are, once again, left with no alternative. I would, however, recommend that you go onto the fda.gov website and report the issues you have had. FDA collects the stats on each of the drugs, and if far too many consumers are having the same problems, they will look at either pulling the drug or requiring more research by the drug company. Just a suggestion. I'm sorry you are in pain and miserable. I hope you feel better soon.
When did you see the doctor? Your response sounds like internal bleeding and is very serious. If you are well now and have seen the doctor, what was your diagnosis?
Med's have side effects. If due to this medication, it should be reported and the doctor should also report this.
Do hope that you are better. K
- Pentasa Information for Consumers
- Pentasa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pentasa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Sep 2009 • 2 answers
Posted 15 Jan 2010 • 1 answer
Posted 6 Sep 2012 • 1 answer
Posted 13 Mar 2016 • 0 answers
Posted 25 Jan 2017 • 0 answers